American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Dutta. Generalized subdifferential of the distance function. Proc. Amer. Math. Soc. 133 (2005) 2949-2955. MR 2159773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] András Kroó, Manfred Sommer and Hans Strauss. On strong uniqueness in one-sided $L\sp 1$-approximation of differentiable functions . Proc. Amer. Math. Soc. 106 (1989) 1011-1016. MR 964457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Frerking and U. Westphal. On a property of metric projections onto closed subsets of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 644-651. MR 946636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ryszard Smarzewski. Strong unicity of best approximations in $L\sb \infty(S,\Sigma,\mu)$ . Proc. Amer. Math. Soc. 103 (1988) 113-116. MR 938653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] András Kroó. Best $L\sb 1$-approximation with varying weights . Proc. Amer. Math. Soc. 99 (1987) 66-70. MR 866431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Darrell Schmidt. A theorem on weighted $L\sp 1$-approximation . Proc. Amer. Math. Soc. 101 (1987) 81-84. MR 897074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard B. Darst and Robert Huotari. Monotone $L\sb 1$-approximation on the unit $n$-cube . Proc. Amer. Math. Soc. 95 (1985) 425-428. MR 806081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] András Kroó. On an $L\sb 1$-approximation problem . Proc. Amer. Math. Soc. 94 (1985) 406-410. MR 787882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Scott McCullough and Daniel Wulbert. The topological spaces that support Haar systems . Proc. Amer. Math. Soc. 94 (1985) 687-692. MR 792284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] András Kroó. On the strong unicity of best Chebyshev approximation of differentiable functions . Proc. Amer. Math. Soc. 89 (1983) 611-617. MR 718983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Kroó. On unicity of complex polynomial $L\sb{1}$-approximation along curves . Proc. Amer. Math. Soc. 86 (1982) 427-432. MR 671209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] András Kroó. On strong unicity of $L\sb{1}$-approximation . Proc. Amer. Math. Soc. 83 (1981) 725-729. MR 630044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1